# SDR USAA2009060491389

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 33,685 hours, 12,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3937
- Condition: Discharged
- Location: Cabin
- Part time: 28,064 hours, 10,599 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 656 - PHX - EEL - DURING EMERGENCY LIGHT TEST FOUND RIGHT EMERGENCY LIGHT UNIT INOP.  MAINTENANCE REMOVED AND REPLACED THE MID CABIN RT EMERGENCY POWER SUPPLY UNIT PER AIRBUS MAINTENANCE MANUAL 33-51-38.
